# SDR UIEA2020031700456

- Difficulty date: March 15, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 101,504 hours, 19,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: C5876
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EXIT EMERGENCY LIGHTS FOUND SEVERAL INOP.( T/S W/D 33-51-23; REPAIRED U/D EMERGENCY LIGHT WIRING L3661, L3662 AND COVER LENS INSTALLED. OPS CHECK OK. REMOVED AND REPLACED M7038 BATTERY CARTRIDGE PER AMM 33-51-04 (OFF PART: PN  9008-3-5A  , SN 141558  ). REMOVED AND REPLACED M7040 BATTERY CARTRIDGE PER AMM 33-51-04. REMOVED AND REPLACED POWER SUPPLY FUSE (7050) PER AMM 33-51-04/900. EMERGENCY LIGHTS OPS TEST OK AMM 33-51-00/715.  )
